# SDR R61A201605020297

- Difficulty date: May 2, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 24,033 hours, 18,767 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED0149
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 18,142 hours, 12,307 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE L1 DOOR SLIDE BECAME PARTIALLY DEPLOYED.   MAINTENANCE R & R L1 DOOR SLIDE IAW AMM AND OPS CHECKED GOOD.
